# SDR CA070824003

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 3,243 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640751
- Part serial: 9107412
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK FROM BOTTOM SURFACE ON FUEL CELL NR 8 RT.  A/C HOURS 3381     CYCLES 2237.  DROPS 15187 MFG. (TC NR 20070824003)
